Erratum : “Drift and diffusion in phase space”
Annales de l'I.H.P. Physique théorique, Volume 68 (1998) no. 1, p. 135
@article{AIHPA_1998__68_1_135_0,
     title = {Erratum : ``Drift and diffusion in phase space''},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {68},
     number = {1},
     year = {1998},
     pages = {135-135},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1998__68_1_135_0}
}
 (ed.). Erratum : “Drift and diffusion in phase space”. Annales de l'I.H.P. Physique théorique, Volume 68 (1998) no. 1, p. 135. http://www.numdam.org/item/AIHPA_1998__68_1_135_0/

[G] G. Gallavotti, Twistless KAM tori, quasi flat homoclinic intersections, and other cancellations in the perturbation series of certain completely integrable hamiltonian systems. A review, Reviews on Mathematical Physics, 6, 343-411, 1994. A substantial part of this paper was developed in collaboration with L. Chierchia: see the acknowledgements. | MR 1305589 | Zbl 0798.58036

[GCM] G. Gallavotti, G. Gentile and V. Mastropietro, Pendulum: separatrix splitting, down-loadable at mp-arc@math.utexas.edu, #97-472, chao-dyn 9709004, and http://chimera.roma1.infn.it.